# SDR AALA202211155533

- Difficulty date: November 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A751022
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT FLOOR INTERCOSTAL LOCATED AT BS 500D + 8 INCHES AND LBL 16.5. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
